×

On spaces of Triebel-Lizorkin type. (English) Zbl 0302.46021


MSC:

46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Fefferman, C. andStein, E. M.,H P spaces of several variables.Acta Math. 129 (1972), 137–193. · Zbl 0257.46078
[2] –, Some maximal inequalities.Amer. J. Math. 93 (1971), 107–115. · Zbl 0222.26019
[3] Freud, G., Über trigonometrische Approximation und Fouriersche Reihen.Math. Z. 78 (1962), 252–262. · Zbl 0101.04802
[4] Hörmander, L., Estimates for translation invariant operators inL P spaces.Acta Math. 104 (1960), 93–140. · Zbl 0093.11402
[5] Lizorkin, P. I., Properties of functions of class 130-1.Trudy Mat. Inst. Steklov. 131 (1974), 158–181. (Russian.)
[6] –, Operators, connected with fractional differentiation and classes of differentiable functions.Trudy Mat. Inst. Steklov. 117 (1972), 212–243. (Russian.)
[7] Peetre, J., Remarques sur les espaces de Besov. Le cas 0<p<1.C. R. Acad. Sci. Paris 277 (1973), 947–949. · Zbl 0265.46036
[8] Peetre, J., On the spacesFpq/s. Technical report, Lund, 1974.
[9] Stein, E. M.,Singular integrals and differentiability properties of functions. Princeton, 1970. · Zbl 0207.13501
[10] Triebel, H., Spaces of distributions of Besov type in Euclidean n-space. Duality, interpolation.Ark. Mat. 11 (1973), 13–64. · Zbl 0255.46026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.